UK-Muscle.co.uk Forum banner
1 - 7 of 7 Posts

·
Registered
Joined
·
2 Posts
Discussion Starter · #1 ·
Hi,

I need some advice in regards to intramuscular testosterone injections.

I am currently taking 1.2ml of 300mg testosterone enanthate every 5 days and this is my second cycle (the previous cycle was about a year ago and I had none of the following side effects). I am getting the usual post injections pain but I am on my 4th week now and I get flu-like symptoms every time I inject which last for about a day or 2. I was using ROHM enanthate last year but I am now using Intex TE-300.

Is this due to using dodgy gear or could there be something more serious going on?

I am thinking about switching back to the ROHM or another trustworthy brand. Am I able to switch straight away or do I need to PCT beforehand?

Any advice would be greatly appreciated :thumb
 

·
Administrator
Joined
·
7,288 Posts
I am currently taking 1.2ml of 300mg testosterone enanthate every 5 days and this is my second cycle

Any advice would be greatly appreciated
You may have a reaction to the carrier oil in the testosterone... I've had similar and gave up after a few weeks and changed brands.

No PCT needed, if you're not happy with the gear just swap back to rohm.
 

·
Registered
Joined
·
4 Posts
I've just started pharmaqo dbol and pharmaqo superbolan 400. I've only had one jab an the pip is unreal it's so sore! Never had it this bad off any juice before. I've been getting really hot and burning up and feel ill off it. Anyone know why this is I've not experienced it before?
jimmydean how you feeling now did your flu like symptoms go away?
 

·
Premium Member
Joined
·
733 Posts
Hi,

I need some advice in regards to intramuscular testosterone injections.

I am currently taking 1.2ml of 300mg testosterone enanthate every 5 days and this is my second cycle (the previous cycle was about a year ago and I had none of the following side effects). I am getting the usual post injections pain but I am on my 4th week now and I get flu-like symptoms every time I inject which last for about a day or 2. I was using ROHM enanthate last year but I am now using Intex TE-300.

Is this due to using dodgy gear or could there be something more serious going on?

I am thinking about switching back to the ROHM or another trustworthy brand. Am I able to switch straight away or do I need to PCT beforehand?

Any advice would be greatly appreciated :thumb
Intex are notoriously known for PIPPY test flu oils, go back to ROHM.
 

·
Gym Addict
Joined
·
458 Posts
Hi,

I need some advice in regards to intramuscular testosterone injections.

I am currently taking 1.2ml of 300mg testosterone enanthate every 5 days and this is my second cycle (the previous cycle was about a year ago and I had none of the following side effects). I am getting the usual post injections pain but I am on my 4th week now and I get flu-like symptoms every time I inject which last for about a day or 2. I was using ROHM enanthate last year but I am now using Intex TE-300.

Is this due to using dodgy gear or could there be something more serious going on?

I am thinking about switching back to the ROHM or another trustworthy brand. Am I able to switch straight away or do I need to PCT beforehand?

Any advice would be greatly appreciated :thumb
Hi mate, have you used any other labs before that for extended periods?

Im starting to see a bit of a pattern with my TRT in that a lab is fine for me for a few months/maybe even up to a year and then I seem to start to react to it - not so much PIP but crazy swelling in the area, test flu like symptoms. It could be the batch though.

It's not helped I had a bunk batch of ROHM in there last year and it's really difficult to correlate and also remember what labs I've used and when! I'm just starting to track it now to see if there's a pattern.
 

·
Getting HUGE!
Joined
·
5,623 Posts
I've had this once in a while.. I put it down to hitting a blood vessel and your immune system attacking the foreign substance, did you get any sort of tight chest, tickly cough after pinning? Someone else made a good point about reaction to a certain carrier oil too.
 
1 - 7 of 7 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top